# SDR QXEA2009080300566

- Difficulty date: July 28, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 5,867 hours, 6,314 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

GEG - FLAP POWER CAUTION DURING APPROACH BEFORE ATTEMPTING TO MOVE FLAPS.  ATTEMPTED TO SET FLAPS PER EMERGENCY CHECKLIST, BUT FLAPS DID NOT COME OUT OF ZERO DEGREES.  ACCOMPLISHED ZERO FLAP LANDING UNEVENTFULLY.  PERFORMED FIM TASK 27-50-00-810-802.  FOUND "ECU CONTINUOUS BIT" PAGE 1, PAGE 2 "ECU CONTINUOUS BIT" AND "HYDRAULIC PRESSURE LOSS" AND PAGE 3LT POSIT TRANSDUCER -37, RT POSIT TRANSDUCER 2 AND FLAP LEVER TRANSDUCER 8.  CLEARED FAULTS IN NVM PER FIM TASK, PERFORMED OPS TEST OF FLAP SYSTEM IAW AMM 27-50-00 TWICE.  NO CAUTIONS, NO FAULTS, NO ERRORS NOTED.  RETURNED TO SERVICE.  NO PARTS REPLACED.
